Functional calculus of Laplace transform type on non-doubling parabolic manifolds with ends
-
- Doan Hong Chuong
- University of Economics and Law, Vietnam National University and Macquarie University
Search this article
Description
<p>Let 𝑀 be a non-doubling parabolic manifold with ends and 𝐿 a non-negative self-adjoint operator on 𝐿2(𝑀) which satisfies a suitable heat kernel upper bound named the upper bound of Gaussian type. These operators include the Schrödinger operators 𝐿 = Δ + 𝑉 where Δ is the Laplace–Beltrami operator and 𝑉 is an arbitrary non-negative potential. This paper will investigate the behaviour of the Poisson semi-group kernels of 𝐿 together with its time derivatives and then apply them to obtain the weak type $(1, 1)$ estimate of the functional calculus of Laplace transform type of \sqrt{𝐿} which is defined by 𝔐(\sqrt{𝐿}) 𝑓(𝑥) := ∫0∞ [\sqrt{𝐿} 𝑒^{−𝑡 \sqrt{𝐿}} 𝑓(𝑥)] 𝑚(𝑡) 𝑑𝑡 where 𝑚(𝑡) is a bounded function on [0, ∞). In the setting of our study, both doubling condition of the measure on 𝑀 and the smoothness of the operators' kernels are missing. The purely imaginary power 𝐿𝑖𝑠, 𝑠 ∈ ℝ, is a special case of our result and an example of weak type $(1, 1)$ estimates of a singular integral with non-smooth kernels on non-doubling spaces.</p>
Journal
-
- Journal of the Mathematical Society of Japan
-
Journal of the Mathematical Society of Japan 73 (3), 703-733, 2021
The Mathematical Society of Japan
- Tweet
Details 詳細情報について
-
- CRID
- 1390288834704475904
-
- NII Article ID
- 130008067979
-
- NII Book ID
- AA0070177X
-
- ISSN
- 18811167
- 18812333
- 00255645
-
- NDL BIB ID
- 031584943
-
- Text Lang
- en
-
- Data Source
-
- JaLC
- NDL Search
- Crossref
- CiNii Articles
-
- Abstract License Flag
- Disallowed